| Model Number |
01.12.32SN |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 years and 4 months after the primary surgery, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta head and stem with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25-aug-2022.Lot 165628: (b)(4) items manufactured and released on 20-dec-2016.Expiration date: 2021-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.